Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What treatment do you suggest to cure psoriasis in my scalp and burns in my mouth ?

i am suffering from a mouth problem where i cannot eat anything spicy my mouth burns if i eat spicy normal food and tears roll down what do i do pls help i am suffering with psoriasis in my scalp hair growth has stopped becuming bald in some parts went thru an operation 2yrs from now to get rid of polyps in both my nostrils where i breathed thru my mouth for 5yrs .What shud i do for my psoriasis and mouth ?
Asked On : Fri, 4 Mar 2011
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for choosing health care magic.See when ever there is some deficiency of vitamins the skin inside the mouth becomes cracked or it becomes dry and give rise to the problem you have.This deficiency could be nutritional or some time due to drugs(medicines) that you are taking.So take more green leafy vegetables and salads.Food rich in bcomplex and folic acid.You can also take vitamin supplement tablets from some time after consulting your doctor.As far as psoriasis is concerned keep in contact with dermatologist as it requires long term and continuous treatment.
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor